EconPapers    
Economics at your fingertips  
 

Topological problems in gauge theories

Y. Nambu

Physica A: Statistical Mechanics and its Applications, 1979, vol. 96, issue 1, 89-98

Abstract: Various topological configurations of gauge fields are discussed from a unified point of view which emphasizes the notion of almost pure gauges. These configurations generate a nontrivial entropy S in the Feynman functional integral, thus making the free action Θ = I − g2S rather than the action I the relevant physical quantity. A proposal is made to use phenomenological models for H to discuss quark confinement.

Date: 1979
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437179901961
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:96:y:1979:i:1:p:89-98

DOI: 10.1016/0378-4371(79)90196-1

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:96:y:1979:i:1:p:89-98